# SDR TWAA9801405

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58531
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - 698 - DURING OVERNIGHT MAINTENANCE, THE FLOOR EMERGENCY EGRESS LIGHTS WERE FOUND TO BE INOPERATIVE FROM ROW 22 TO 24.  REPLACED THE FEED CABLE FROM THE BATTERY PACK TERMINAL STRIP TO FLEX CABLE.  (M)
